# SDR ASAA2021022834211

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 49,081 hours, 14,635 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 6947
- Condition: Failed
- Location: #1 Eng High Stg
- Part time: 55,126 hours, 19,361 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD NG-36WC-00001 PROCEDURE (L) HIGH STAGE REGULATOR FAILED ON #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED HIGH STAGE REGULATOR ON #1 ENGINE REF B737-800 AMM 36-11-07, NO LEAKS DETECTED.
